# SDR 01FDEA00156

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seal
- Condition: Binding
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR LIGHT CAME ON WHEN GEAR DOWN.  RECYCLE AND DOOR LIGHT CAME ON AGAIN.  HYD PRESS NORMAL.  FOUND SEAL BINDING THE LNG DOOR.  REMOVED SEAL FROM AC 124 AND INSTALL ON THIS AC.  AC OK TO CONTINUE.
